# SDR CA110318008

- Difficulty date: March 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 30,148 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 481141029
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK NOTED ON ENG COWLING.  SOURCE OF LEAK LOCATED ON OIL COOLER ASSEMBLY.  OIL COOLER REPLACED, NO LEAKS NOTED.
